# SDR FDEA201108263508

- Difficulty date: August 26, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5372194700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT- MAIN DECK FLOORBEAM AT FRAME 31, RBL 27 CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-10-15 REV 20, FIGURE 212.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
